Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 340, NWS Jackson, MS

April 29, 2005Sunflower County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 29, 2005, 8:33 PM CDT for Sunflower County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2005, 8:33 PM CDT (01:33 UTC)
Expired
Apr 29, 2005, 9:01 PM CDT
In force
28 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Sunflower County, MS

The radar

The Memphis radar (KNQA), 171 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 3:35 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2005-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2005-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 300133
SVRJAN
MSC133-300200-
/O.NEW.KJAN.SV.W.0340.050430T0133Z-050430T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
833 PM CDT FRI APR 29 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI

* UNTIL 900 PM CDT

* AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED    
  ABOUT 7 MILES SOUTHEAST OF SHELBY...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SUNFLOWER COUNTY AT 850 PM CDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3397 9066 3379 9066 3382 9045 3398 9045
      3399 9065 3397 9066

$$

DAB
2 follow-up statements
000 
WWUS54 KJAN 300143
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
842 PM CDT FRI APR 29 2005

MSC133-300200-
/O.CON.KJAN.SV.W.0340.000000T0000Z-050430T0200Z/
SUNFLOWER MS-
842 PM CDT FRI APR 29 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 900 PM CDT FOR
NORTHEASTERN SUNFLOWER COUNTY...

AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED ABOUT 7 MILES NORTHWEST OF DREW...MOVING EAST AT 35 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
JACKSON.

LAT...LON 3397 9066 3379 9066 3382 9045 3398 9045
      3399 9065 3397 9066

$$

DAB
000 
WWUS54 KJAN 300201
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
901 PM CDT FRI APR 29 2005

MSC133-300211-
/O.EXP.KJAN.SV.W.0340.000000T0000Z-050430T0200Z/
SUNFLOWER MS-
901 PM CDT FRI APR 29 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUNFLOWER COUNTY 
EXPIRED AT 900 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF NORTHEASTERN 
SUNFLOWER COUNTY.

STAY TUNED FOR FURTHER STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE 
IN JACKSON.

LAT...LON 3397 9066 3379 9066 3382 9045 3398 9045
      3399 9065 3397 9066

$$

DAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:05 PM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, Apr 29, 4:05 PM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT FRI APR 29 2005

.SHORT TERM...THE COLD FRONT REALLY HASNT MOVED ALL THAT MUCH THIS
AFTERNOON.  MY MID-AFTERNOON SUBJECTIVE ANALYSIS HAS THE WAVY
FRONT FROM CENTRAL TEXAS INTO CENTRAL ARKANSAS AND EASTERN
KENTUCKY.  SEVERAL AREAS OF LOW PRESSURE WERE NOTED ALONG THE
FRONT...NEAR AUSTIN...TEXARKANA...AND PADUCAH.

MOISTURE CONTINUES TO FLOW INTO THE AREA (ESPECIALLY WEST OF THE
MISSISSIPPI RIVER).  SOME MIXING HAS OCCURRED OVER MISSISSIPPI...
ESPECIALLY ALONG AND EAST OF INTERSTATE 55...WHERE AFTERNOON
DEWPOINTS HAVE DROPPED A LITTLE.  AREA SOUNDINGS AT 1800 UTC STILL
SHOW A CAPPING INVERSION...AND THE CIRRUS SHIELD HAS PROBABLY AIDED
IN KEEPING MUCH IN THE WAY OF CONVECTIVE DEVELOPMENT FROM
OCCURRING.  HOWEVER...RADARS TO OUR WEST ARE STARTING TO HINT THAT
THE CAP MAY BE STARTING TO BREAK A LITTLE.  SOME LIGHT (10-20 DBZ)
RETURNS ARE NOTED NORTHWEST OF SHREVEPORT.  COMBINED WITH THE
APPROACH OF A CONVERGENT AXIS MOVING FROM NORTH TEXAS (ROPE CLOUD ON
VISIBLE SATELLITE AND FINE LINE ECHO ON RADAR)...CONVECTIVE
DEVELOPMENT IS EXPECTED TO OCCUR OVER SOUTHERN ARKANSAS AND NORTHERN
LOUISIANA BETWEEN 2100 AND 2200 UTC.  ONCE THESE STORMS DEVELOP...
THEYRE EXPECTED TO MOVE NORTHEASTWARD AND MAY CLIP THE DELTA REGION
BY EARLY EVENING.  CONSIDERING THE MESOSCALE ENVIRONMENT IN
PLACE...THESE INITIAL STORMS WILL LIKELY BE SUPERCELLS AND COULD BE
SEVERE.

WATER VAPOR IMAGERY SHOWS THE MAIN IMPETUS FOR PUSHING THE FRONT
THROUGH OUR AREA (A.K.A. THE SHORTWAVE TROUGH) STILL IN THE DESERT
SOUTHWEST.  THE SHORTWAVE TROUGH IS FORECAST TO HEAD INTO THE PLAINS
TONIGHT AND AID IN THE DEVELOPMENT OF A SQUALL LINE CLOSE TO THE
FRONT.  USING THE GHCC WRF FOR GUIDANCE...IT LOOKS LIKE THE FRONT
AND SQUALL LINE WILL HEAD TOWARD THE RIVER BETWEEN 30/0000 AND
30/0300 UTC AND EXIT OUR SOUTHEASTERN COUNTIES AROUND SUNRISE (MAYBE
AN HOUR OR TWO AFTER).  TIMING ON THE PRECIPITATION AND WIND SHIFT
LOOKS SIMILAR TO WHAT I THOUGHT IN MY MORNING AVIATION DISCUSSION.

EVEN WITH THE LOSS OF DAYTIME HEATING...PLENTY OF WIND SHEAR AND
INSTABILITY WILL REMAIN IN PLACE OVER OUR NECK OF THE WOODS.
SURFACE-BASED PARCEL BUOYANCY VALUES SHOULD REMAIN AROUND 2000
JOULES/KG PRIOR TO CONVECTIVE DEVELOPMENT...WITH 0 TO 3 KM
STORM-RELATIVE HELICITY VALUES RUNNING AROUND 400 M2/S2.  THIS
BEING SAID...SEVERE STORMS WILL REMAIN POSSIBLE AS THE SQUALL LINE
MOVES THROUGH.

ILL KEEP SOME SMALL RAIN CHANCES IN MY SOUTHEASTERN COUNTIES
SATURDAY MORNING.  HOWEVER...CONDITIONS ARE EXPECTED TO IMPROVE AS
THE DAY WARES ON...AND WELL LIKELY SEE PARTLY CLOUDY SKIES BY
SUNSET.  /#10/

.LONG TERM...
EXPECT 1020MB SURFACE HIGH BUILDING ACROSS THE OZARKS SATURDAY NIGHT
TO PUSH INTO E MS SUNDAY THROUGH SUNDAY NIGHT. A SECOND FRONTAL ZONE
DEVELOPS OVER THE TENNESSEE VALLEY ON MONDAY. THIS ONE MOVES THROUGH
THE CWFA MONDAY NIGHT SERVING TO SHARPEN THE EXISTING BAROCLINIC
ZONE STUCK ALONG THE GULF COAST.

LONGWAVE BLOCKING PATTERN OVER N AMERICA APPEARS TO BE ON THE VERGE
OF FINALLY BREAKING DOWN FOR THE FIRST WEEK OF MAY. THE MAJOR VORTEX
OVER CENTRAL CANADA THAT HAS KEPT A ZONAL FLOW PATTERN OVER THE
CONUS IS PROGGED TO LIFT NEWD LEAVING BEHIND MORE OF A SWLY FLOW
PATTERN ALONG THE GULF COAST. THIS COULD TRANSLATE INTO A RATHER WET
TRANSITION FOR OUR NECK OF THE WOODS FROM TUESDAY THROUGH
FRIDAY...WITH THE MAIN FOCUS FOR POTENTIAL HEAVY RAINFALL COMING
WEDNESDAY TO THURSDAY WHEN LOW LEVEL CONVERGENCE TEAMS UP BEST WITH
UPPER DIVERGENCE. WILL HEDGE THE BEST CHANCE CATEGORY POPS TOWARD
WEDNESDAY/WEDNESDAY NIGHT IN THIS LOW CONFIDENCE TYPE OF PATTERN.
GFS BASICALLY KEEPING A STALLED WAVY FRONTAL ZONE ALONG THE GULF
COAST FOR THE REMAINDER OF NEXT WEEK AS SEVERAL WEAKENING SURFACE
BOUNDARIES ARE EXPECTED TO DROP INTO THE GULF COAST REGION...THE
THIRD ONE ARRIVES WEDNESDAY/WEDNESDAY NIGHT RESULTING IN THOSE
HIGHER RAIN CHANCES.

STALLED FRONTS THIS TIME OF YEAR INVARIABLY LEAD TO HEAVY RAINFALL
CONCERNS AND THIS SETUP APPEARS NO DIFFERENT WITH PWATS RECOVERING TO
THE 1.3 TERRITORY BY WEDNESDAY. WILL HAVE TO MONITOR THE SECOND HALF
OF NEXT WEEK FOR THESE CONCERNS AS GULF AIR WILL FIGHT FOR CONTROL OF
THE REGION/S WEATHER.

TEMPERATURE REGIME WILL REMAIN JUST UNDER CLIMATOLOGY FOR THE DAY 3
THROUGH 7 PERIOD DUE TO ABOVE NORMAL CLOUD/RAIN COVERAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       63  72  48  75 / 100  10  10  10
MERIDIAN      64  73  46  74 / 100  30  10  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM/AVIATION: BUTTS
LONG TERM:           #40
Hazardous weather outlook, Apr 29, 6:45 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
645 PM CDT FRI APR 29 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
302342-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
642 PM CDT FRI APR 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE  TONIGHT ACROSS EXTREME
SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MUCH OF MISSISSIPPI.

THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL OCCUR NORTH OF A
LINE FROM BASTROP LOUISIANA...TO HOLLANDALE...VAIDEN...AND EUPORA
MISSISSIPPI.  HERE...THE COMBINATION OF MOISTURE...INSTABILITY...AND
WIND SHEAR (WHICH IS THE CHANGE IN WIND DIRECTION/SPEED WITH HEIGHT)
WILL ALLOW FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP TONIGHT ACROSS
SOUTHERN ARKANSAS AND NORTHERN LOUISIANA...THEN MOVE ACROSS THIS
AREA BETWEEN 8 PM AND 5 AM.  TORNADOES...HAIL GREATER THAN THREE
QUARTERS OF AN INCH IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60
MILES AN HOUR WILL BE POSSIBLE WITH THESE STORMS.

ANOTHER UPPER-LEVEL DISTURBANCE WILL PUSH A COLD FRONT FURTHER
SOUTHEAST INTO THE LOWER MISSISSIPPI VALLEY TONIGHT.  AS THESE
FEATURES MOVE INTO OUR AREA OVERNIGHT...A SQUALL LINE OF
THUNDERSTORMS IS EXPECTED MOVE ACROSS THE REGION TONIGHT.  EVEN THOUGH
DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE GREATEST RISK WITH
THESE THUNDERSTORMS...ISOLATED TORNADOES CANNOT BE RULED OUT. THIS
LINE OF THUNDERSTORMS WILL SWEEP ACROSS THE REGION
OVERNIGHT...EXITING SOUTHEAST MISSISSIPPI TOWARD SUNRISE.

RIGHT NOW...IT LOOKS LIKE THE GREATEST RISK OF SEEING SEVERE
WEATHER WILL OCCUR BETWEEN 8 PM AND 11 PM ACROSS THE ARKLAMISS
REGION...BETWEEN 11 PM AND 2 AM AROUND A LINE FROM BROOKHAVEN TO
COLUMBUS...AND BETWEEN 1 AM AND 5 AM OVER EAST CENTRAL AND
SOUTHERN MISSISSIPPI.

...FLOODING...
HEAVY RAIN MAY RESULT IN THE PONDING OF WATER ON ROADWAYS AND
OTHER LOW-LYING AREAS ACROSS AREAS NORTH OF A LINE FROM BASTROP
LOUISIANA...TO CARTHAGE AND COLUMBUS MISSISSIPPI.

AS THUNDERSTORMS EVOLVE THIS EVENING...THE POTENTIAL EXISTS THAT
A FEW STORMS WILL MOVE REPEATEDLY ACROSS THE SAME AREA.  THE
COMBINATION OF SEVERAL ROUNDS OF INTENSE STORMS...AND A SQUALL
LINE MOVING THROUGH THE REGION...WILL BRING THE POTENTIAL TO SEE
2 TO 3 INCHES OF RAIN IN A 3 HOUR PERIOD.  AT THIS TIME...AREAS
NORTH OF A LINE FROM GREENVILLE TO LEXINGTON TO KILMICHAEL HAVE
THE HIGHEST RISK OF SEEING THIS LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT.
OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT	FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Apr 29, 3:36 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
336 PM CDT FRI APR 29 2005

ARZ074>075-LAZ007>009-015-MSZ018>019-025>042-300400-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA-
RICHLAND LA-WEST CARROLL LA-ATTALA MS-BOLIVAR MS-
CARROLL MS-CHOCTAW MS-CLAY MS-GRENADA MS-HOLMES MS-
HUMPHREYS MS-ISSAQUENA MS-LEFLORE MS-LOWNDES MS-
MONTGOMERY MS-NOXUBEE MS-OKTIBBEHA MS-SHARKEY MS-
SUNFLOWER MS-WASHINGTON MS-WEBSTER MS-WINSTON MS-
YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 211 IN
EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 4 PARISHES

IN NORTHEAST LOUISIANA

EAST CARROLL          MOREHOUSE             RICHLAND
WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 20 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               HOLMES
HUMPHREYS             YAZOO

IN EAST CENTRAL MISSISSIPPI

NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE
MONTGOMERY            WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY

THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT...
HAMBURG...WEST CROSSETT...GREENWOOD...WEST POINT...COLUMBUS...
BASTROP...ROLLING FORK...ANGUILLA...KOSCIUSKO...RAYVILLE...
DELHI...YAZOO CITY...MACON...BROOKSVILLE...GRENADA...STARKVILLE...
LAKE PROVIDENCE...DERMOTT...LAKE VILLAGE...EUDORA...WINONA...
INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON...
CLEVELAND...ACKERMAN...WEIR...EUPORA...MABEN...MATHISTON...
DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...BELZONI...
ISOLA...GREENVILLE...MAYERSVILLE...LOUISVILLE...
OAK GROVE AND EPPS.

CRAVEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:47 PM CDTSevere Thunderstorm WarningJANBolivar43 min
Apr 29, 7:57 PM CDTSevere Thunderstorm WarningJANBolivar, Washington63 min
Apr 29, 8:59 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington31 min
Apr 29, 9:15 PM CDTTornado WarningJANLeflore, Sunflower45 min
Apr 29, 9:37 PM CDTSevere Thunderstorm WarningJANBolivar, Washington53 min
Apr 29, 10:00 PM CDTTornado WarningJANCarroll, Leflore49 min
Apr 29, 10:03 PM CDTSevere Thunderstorm WarningJANSunflower, Washington24 min
Apr 29, 10:47 PM CDTTornado WarningJANGrenada, Montgomery, Webster28 min
Apr 29, 11:03 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower27 min
Apr 29, 11:12 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington48 min
Apr 30, 12:14 AM CDTSevere Thunderstorm WarningJANSharkey, Washington46 min
Apr 30, 12:24 AM CDTSevere Thunderstorm WarningJANIssaquena51 min
Apr 30, 12:34 AM CDTTornado WarningJANHolmes, Humphreys41 min
Apr 30, 12:51 AM CDTSevere Thunderstorm WarningJANSharkey31 min
Apr 30, 12:52 AM CDTTornado WarningJANCarroll, Holmes23 min
Apr 30, 12:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren46 min
Apr 30, 1:11 AM CDTSevere Thunderstorm WarningJANYazoo31 min
Apr 30, 1:22 AM CDTTornado WarningJANCarroll, Montgomery23 min
Apr 30, 1:27 AM CDTTornado WarningJANAttala, Holmes33 min
Apr 30, 1:47 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery43 min
Apr 30, 1:49 AM CDTSevere Thunderstorm WarningJANWarren41 min
Apr 30, 2:00 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo60 min
Apr 30, 2:14 AM CDTSevere Thunderstorm WarningJANHinds, Madison61 min
Apr 30, 2:16 AM CDTTornado WarningJANChoctaw, Oktibbeha44 min
Apr 30, 2:19 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence41 min
Apr 30, 2:33 AM CDTSevere Thunderstorm WarningJANLincoln42 min
Apr 30, 2:40 AM CDTSevere Thunderstorm WarningJANClaiborne35 min
Apr 30, 2:43 AM CDTTornado WarningJANJefferson Davis, Lawrence62 min
Apr 30, 2:49 AM CDTSevere Thunderstorm WarningJANCovington41 min
Apr 30, 2:55 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha20 min
Apr 30, 3:10 AM CDTTornado WarningJANCovington, Jones65 min
Apr 30, 3:15 AM CDTSevere Thunderstorm WarningJANNoxubee30 min
Apr 30, 3:20 AM CDTSevere Thunderstorm WarningJANJasper, Smith55 min
Apr 30, 3:26 AM CDTSevere Thunderstorm WarningJANClarke34 min
Apr 30, 3:47 AM CDTTornado WarningJANMarion43 min
Apr 30, 3:53 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale16 min
Apr 30, 3:57 AM CDTSevere Thunderstorm WarningJANCovington, Jones63 min
Apr 30, 3:58 AM CDTSevere Thunderstorm WarningJANJasper47 min
Apr 30, 4:17 AM CDTTornado WarningJANLamar43 min
Apr 30, 4:19 AM CDTSevere Thunderstorm WarningJANClarke56 min
Apr 30, 4:21 AM CDTSevere Thunderstorm WarningJANForrest39 min
Apr 30, 4:43 AM CDTSevere Thunderstorm WarningJANForrest47 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.